MathSciNet Relay Station
MathSciNet bibliographic data
MR2445333 30D35
Zhang, Xiao-Yu; Chen, Jun-Fan; Lin, Wei-Chuan Entire or meromorphic functions sharing one value. Comput. Math. Appl. 56 (2008), no. 7, 1876–1883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement